Request file

Review/Citation:  HUANG, B., NEČASOVÁ, Šárka, ZHANG, L. On the compressible micropolar fluids in a time-dependent domain. Annali di Matematica Pura ed Applicata. 2022, 201(6), 2733-2795. ISSN 0373-3114. E-ISSN 1618-1891
Requested document:  Necasova5.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.